MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC AMIA AUTOMATED PD SET WITH CASSETTE; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

VANTIVE US HEALTHCARE LLC AMIA AUTOMATED PD SET WITH CASSETTE; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C5479
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an unspecified quantity of amia cassettes leaked from multiple unspecified locations.This occurred during use of the devices for peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
A2: age at time of event: 72 (units not specified).B3/d10: the event occurred on unspecified dates since january 2026.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
AMIA AUTOMATED PD SET WITH CASSETTE
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
deerfield IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MOUNTAIN HOME
1900 north highway 201
mountain home AR 72653
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key25085047
Report Number2314912-2026-00274
Device Sequence Number16060738
Product Code FKX
UDI-Device Identifier00085412153186
UDI-Public0085412153186
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K151525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number5C5479
Device Lot NumberH25G23057
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CYCLER DRAIN SET
Patient SexMale